advertisement
Question
Posted by: peanut | 2007/11/29

ABSENT PERIOD

I am a bit worried and would appreciate any assistance or advise.

I am 25 years old and was on the pill for almost 9 years (initially Diane and then Minerva). During this time I had a period every 28 days. I've now been off the pill for about 3 months. The first period I had after going off the pill was about 2 weeks late. Since then I have not had a period at all.

Can it be that my body is still adjusting to not taking the pill and my hormones might be mixed up, or is this a reason for serious concern? Should I consult my gynae now or give it a while?

Please help... I went off the pill because my hubby and I are thinking about starting a family.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It could be your body adjusting to being off the Pill.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

3
Our users say:
Posted by: peanut | 2007/11/29

Thanks for the replies girls!

I did do a pregnancy test 'n bit more than a week ago, and it was negative.

I bought another one today - maybe I tested to early!

Reply to peanut
Posted by: zoe | 2007/11/29

it could be your body still adjusting or you could indeed be pregnant. Did you do a pregnancy test yet?

Reply to zoe
Posted by: Nix | 2007/11/29

it might just be your body adjusting to not being on the pill. i'd give it another 3 - 4 months if nothing then see your gynae. it can take up to a year for the pill to work out of your system.

Reply to Nix

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement